Variational inequalities on Hadamard manifolds

Research output: Contribution to journalArticle

110 Citations (Scopus)


The notion of variational inequalities is extended to Hadamard manifolds and related to geodesic convex optimization problems. Existence and uniqueness theorems for variational inequalities on Hadamard manifolds are proved. A convexity property of the solution set of a variational inequality on a Hadamard manifold is presented. (C) 2002 Elsevier Science Ltd. All rights reserved.
Original languageEnglish
Pages (from-to)1491-1498
Number of pages8
JournalNonlinear Analysis: Theory, Methods & Applications
Publication statusPublished - 1 Feb 2003


Dive into the research topics of 'Variational inequalities on Hadamard manifolds'. Together they form a unique fingerprint.

Cite this